Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 45, NWS Mobile, AL

October 8, 2017

NWS Mobile, AL issued this small craft advisory at Oct 8, 2017, 8:13 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2017, 8:13 AM CDT (13:13 UTC)
Expired
Oct 9, 2017, 1:00 AM CDT
In force
17 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

046 
WHUS74 KMOB 081313
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
813 AM CDT SUN OCT 8 2017

...TROPICAL STORM WARNING IS CANCELLED FOR THE ALABAMA BAYS AND 
SOUNDS AND THE COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS
OUT 60 NM...

...TROPICAL STORM WARNING REMAINS IN EFFECT FOR THE WESTERN
FLORIDA PANHANDLE BAYS AND SOUNDS AND THE COASTAL WATERS FROM 
DESTIN TO PENSACOLA FL OUT 60 NM...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR THE COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 60 
NM...

GMZ632-650-670-082115-
/O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/
/O.NEW.KMOB.SC.Y.0045.171008T1313Z-171009T0300Z/
MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
813 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT 
  HIGHER GUSTS. 

* WAVES/SEAS...VERY ROUGH ON BAYS AND SOUNDS. SEAS 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS 
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO 
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED 
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID 
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-631-633-081415-
/O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-PERDIDO BAY-
813 AM CDT SUN OCT 8 2017

...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE TROPICAL
STORM WARNING. 

WINDS HAVE DECREASED BELOW 20 KNOTS ACROSS THE AREA.

$$

GMZ634-635-655-675-082115-
/O.CON.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
813 AM CDT SUN OCT 8 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 KNOTS WITH FREQUENT
  HIGHER GUSTS. 

* WAVES/SEAS...VERY ROUGH ON BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM.

&&

$$
4 follow-up statements
735 
WHUS74 KMOB 081535
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1035 AM CDT SUN OCT 8 2017

...TROPICAL STORM WARNING IS CANCELLED FOR THE WESTERN FLORIDA 
PANHANDLE BAYS AND SOUNDS AND THE COASTAL WATERS FROM DESTIN TO 
PENSACOLA FL OUT 60 NM...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR THE COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 
NM...

GMZ655-675-082345-
/O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/
/O.EXA.KMOB.SC.Y.0045.000000T0000Z-171009T0300Z/
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1035 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT 
  HIGHER GUSTS. 

* WAVES/SEAS...VERY ROUGH ON BAYS AND SOUNDS. SEAS 10 TO 14 FEET
  SUBSIDING TO 6 FEET BY 10 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ634-635-081645-
/O.CAN.KMOB.TR.W.1016.000000T0000Z-000000T0000Z/
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1035 AM CDT SUN OCT 8 2017

...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE TROPICAL
STORM WARNING. SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

GMZ632-081645-
/O.CAN.KMOB.SC.Y.0045.000000T0000Z-171009T0300Z/
MISSISSIPPI SOUND-
1035 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

GMZ650-670-082345-
/O.CON.KMOB.SC.Y.0045.000000T0000Z-171009T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
1035 AM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT 
  HIGHER GUSTS. 

* WAVES/SEAS...VERY ROUGH ON BAYS AND SOUNDS. SEAS 10 TO 14 FEET
  SUBSIDING TO 6 FEET BY 10 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
675 
WHUS74 KMOB 082037
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING FOR THE COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT
60 NM...

GMZ650-655-670-675-090300-
/O.CON.KMOB.SC.Y.0045.000000T0000Z-171009T0300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
337 PM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS.
  

* WAVES/SEAS...SEAS 7 TO 9 FEET SUBSIDING TO 6 FEET BY 10 PM CDT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
226 
WHUS74 KMOB 090256 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
956 PM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY FOR
THE COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM...

GMZ650-655-670-675-090600-
/O.EXT.KMOB.SC.Y.0045.000000T0000Z-171009T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
956 PM CDT SUN OCT 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 7 TO 9 FEET SUBSIDING TO 6 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
577 
WHUS74 KMOB 090603
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
103 AM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY FOR AREA HAS EXPIRED...

.WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS.

GMZ650-655-670-675-090715-
/O.EXP.KMOB.SC.Y.0045.000000T0000Z-171009T0600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
103 AM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS, BUT ARE EXPECTED
TO STILL REMAIN STRONG ENOUGH FOR SMALL CRAFT TO CONTINUE TO
EXERCISE CAUTION TODAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 6:27 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 8, 6:27 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
627 AM CDT Sun Oct 8 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...As Nate continues to track inland, expect lingering
showers through the afternoon hours over the western Florida
panhandle and interior southern Alabama. Moderate westerly winds
this afternoon (with frequent higher gusts in and around the
showers) gradually weaken and shift to more southerly tonight.
Expect the MVFR to locally IFR cigs to continue through the day.
Isolated to scattered showers then continue overnight tonight,
primarily closer to the coast, with patchy MVFR/IFR fog possible
outside of the showers. /49

&&

.PREV DISCUSSION... /issued 512 AM CDT Sun Oct 8 2017/

NEAR TERM /Now Through Sunday night/...KMOB radar is detecting
that the center of Tropical Storm Nate has crossed over the
Mississippi / Alabama state line into northern Washington county,
AL. Nate is forecast to continue moving north-northeast near 23
MPH across the northern portion of the forecast area early this
morning, approaching central Alabama. Tropical storm force winds
or frequent gusts to near tropical storm force will continue into
the early morning hours near the center of Tropical Storm Nate and
points eastward. The strong winds will continue to decrease
throughout the day, and the Tropical Storm Warning currently in
effect will likley be cancelled at 10 AM this morning.

Maximum storm surge between 5 to 8 feet across southwest Alabama
peaked overnight with the high tide, and water levels will
continue to decrease through tonight as Nate moving quickly away
from the area. Heavy rain bands across the eastern portion of the
forecast area will gradually move east, and the Flash Flood Watch
will likely be discontinued by noon.

The ongoing high surf conditions and coastal flooding will improve
throughout the day, however a high risk of rip currents will
persist through Monday evening due to long period swell that will
continue to approach the coast from the south.

High temperature today will range from 80 to 85 degrees. Low
temperatures tonight will be in the mid 70s, except for the upper
70s at the beaches. /22

SHORT TERM /Monday Through Tuesday night/...An upper level low
pressure area will move northeast from the desert southwest to the
midwest states Monday and Tuesday, while a large upper high
pressure area over the western Atlantic moves westward over the
region. Scattered to numerous showers and thunderstorms will
persist on Monday, followed by isolated to scattered showers and
thunderstorms Monday night and Tuesday. Dry conditions will return
Tuesday night.

High temperature Monday and Tuesday will range from 84 to 88
degrees. Low temperatures Monday night will range from 71 to 75
degrees, lowering slightly to between 68 to 73 degrees Tuesday
night./22

LONG TERM /Wednesday Through Saturday/...The large upper high
pressure area will persist over the region through the long term.
Meanwhile, a weak cold front approaches the region from the north
Wednesday morning will move across the forecast area and off the
coast Wednesday night. Surface high pressure will then build in
from the north across the southeast conus through the remainder
of the long term. Isolated to low-end scattered showers and
thunderstorms will linger through mid week, followed by dry
conditions Thursday night through Friday night. /22

MARINE...Tropical Storm Nate will continue to move north-
northeast across the southeast states through tonight. The strong
onshore winds will continue to decrease through tonight, with seas
gradually subsiding. The Tropical Storm Warning currently in effect
will likley be cancelled at 10 AM this morning. A light onshore flow
on Monday and Tuesday will turn to the east by midweek as a surface
ridge of high pressure builds north of the coast. A weak cold front
will then move through the area Wednesday night, followed by a light
offshore flow through the remainder of the week. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Tropical Storm Warning for ALZ051>060-261>266.

     Flash Flood Watch through this evening for ALZ053>060.

     High Rip Current Risk through Monday evening for ALZ265-266.

FL...Tropical Storm Warning for FLZ201>206.

     Flash Flood Watch through this evening for FLZ203>206.

     High Rip Current Risk through Monday evening for FLZ202-204-206.

MS...Tropical Storm Warning for MSZ067-075-076-078-079.

GM...Tropical Storm Warning for GMZ630>635-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 8, 5:55 AM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
555 AM CDT Sun Oct 8 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
555 AM CDT Sun Oct 8 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Please see our tropical products and check our website
(www.weather.gov/mob) or the National Hurricane Center
(www.hurricanes.gov) for the latest updates on Tropical Storm
Nate.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Although Nate will be moving away, a lingering threat for
dangerous to potentially deadly rip currents continues along area
beaches into early Monday evening.

No hazardous weather is expected Monday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Saturday.

GMZ630>635-650-655-670-675-091100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
555 AM CDT Sun Oct 8 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Please refer to the latest marine weather message issued by the
National Weather Service in Mobile and the latest forecasts from
the National Hurricane Center regarding Tropical Storm Nate.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

In the hours before

Local storm report, Oct 8, 3:18 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
318 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     STORM SURGE      SSW BAYOU LA BATRE      30.40N 88.25W
10/08/2017  M5.80 FT         MOBILE             AL   MESONET

            TIDAL GAUGE AT BAYOU LA BATRE BRIDGE REPORTING 5.8 FT
            MHHW.

0242 AM     STORM SURGE      3 SSW DOWNTOWN MOBILE   30.65N 88.07W
10/08/2017  M5.40 FT         MOBILE             AL   MESONET

            THE TIDAL GAUGE AT COAST SECTOR MOBILE REPORTS 5.4 FT
            MHHW.

0300 AM     STORM SURGE      2 SW DELCHAMPS          30.38N 88.17W
10/08/2017  M5.60 FT         MOBILE             AL   MESONET

            THE TIDAL GAUGE AT WEST FOWL RIVER BRIDGE REPORTS 5.6 FT
            MHHW.

&&

CL
Local storm report, Oct 8, 3:26 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
326 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TROPICAL STORM   1 W WOODLAWN BEACH      30.39N 87.01W
10/08/2017                   SANTA ROSA         FL   MESONET

            47MPH WIND GUST AT THE WOODLAWN BEACH MIDDLE SCHOOL
            WEATHERSTEM SITE.

&&

MB
Local storm report, Oct 8, 6:28 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
628 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     TROPICAL STORM   1 WNW BAY MINETTE       30.89N 87.79W
10/08/2017                   BALDWIN            AL   LAW ENFORCEMENT

            NUMEROUS POWER LINES REPORTED DOWN IN BAY MINETTE.

0529 AM     TROPICAL STORM   2 E DESTIN              30.41N 86.46W
10/08/2017                   OKALOOSA           FL   ASOS

            THE DESTIN ASOS REPORTED A WIND GUST OF 58 MPH.

0540 AM     TROPICAL STORM   GRAND BAY               30.48N 88.34W
10/08/2017                   MOBILE             AL   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN IN GRAND BAY. RELAYED VIA SOCIAL
            MEDIA.

&&

CL
Local storm report, Oct 8, 6:59 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
659 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     STORM SURGE      2 SW PENSACOLA          30.40N 87.22W
10/08/2017  M3.10 FT         ESCAMBIA           FL   MESONET

            TIDAL GAUGE AT PENSACOLA REPORTS 3.1 FT MHHW.

0600 AM     TROPICAL STORM   JACKSON                 31.51N 87.89W
10/08/2017                   CLARKE             AL   EMERGENCY MNGR

            TREE DOWN AT THE INTERSECTION OF DEPOT ROAD AND COMMERCE
            STREET IN JACKSON.

0600 AM     TROPICAL STORM   GROVE HILL              31.71N 87.78W
10/08/2017                   CLARKE             AL   EMERGENCY MNGR

            CLARKE COUNTY EMA REPORTS TREES AND POWER LINES DOWN IN
            GROVE HILL.

&&

CL
Local storm report, Oct 8, 7:11 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
711 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TROPICAL STORM   WHATELY                 31.65N 87.71W
10/08/2017                   CLARKE             AL   EMERGENCY MNGR

            CLARKE COUNTY EMA RELAYED A REPORT THAT A TREE FELL ON A
            HOUSE AND TWO VEHICLES IN WHATLEY.

&&

CL
Local storm report, Oct 8, 7:53 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
753 AM CDT SUN OCT 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TROPICAL STORM   THOMASVILLE             31.91N 87.74W
10/08/2017                   CLARKE             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN THOMASVILLE.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:23 PM CDTSpecial Marine WarningMOB67 min
Oct 7, 7:28 PM CDTTornado WarningMOBBaldwin, Mobile, Washington47 min
Oct 7, 7:28 PM CDTTornado WarningMOBBaldwin, Mobile32 min
Oct 7, 7:33 PM CDTSpecial Marine WarningMOB57 min
Oct 7, 8:11 PM CDTTornado WarningMOBWashington20 min
Oct 7, 8:21 PM CDTSpecial Marine WarningMOB54 min
Oct 7, 9:13 PM CDTTornado WarningMOBBaldwin32 min
Oct 7, 9:18 PM CDTSpecial Marine WarningMOB57 min
Oct 7, 9:27 PM CDTTornado WarningMOBBaldwin48 min
Oct 7, 9:43 PM CDTTornado WarningMOBBaldwin32 min
Oct 7, 9:52 PM CDTFlash Flood WarningMOBBaldwin6 hr
Oct 7, 10:39 PM CDTSpecial Marine WarningMOB36 min
Oct 7, 11:01 PM CDTFlash Flood WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington6 hr
Oct 7, 11:46 PM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia, Monroe6 hr
Oct 8, 1:31 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Conecuh, Monroe, Washington, Wilcox6 hr
Oct 8, 2:06 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia7 hr
Oct 8, 2:53 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Monroe, Wilcox6 hr
Oct 8, 3:41 AM CDTAreal Flood WarningMOBBaldwin6 hr
Oct 8, 3:51 AM CDTAreal Flood WarningMOBMobile6 hr
Oct 8, 4:46 AM CDTFlash Flood WarningMOBButler, Wilcox4 hr
Oct 8, 4:58 AM CDTAreal Flood WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington6 hr
Oct 8, 5:37 AM CDTAreal Flood WarningMOBBaldwin, Conecuh, Escambia, Monroe6 hr
Oct 8, 6:15 AM CDTFlash Flood WarningMOBButler, Covington, Crenshaw3 hr
Oct 8, 7:20 AM CDTAreal Flood WarningMOBChoctaw, Clarke, Conecuh, Monroe, Washington, Wilcox6 hr
Oct 8, 10:14 AM CDTRiver Flood WarningMOBCovington, Escambia63 hr
Oct 8, 10:19 AM CDTRiver Flood WarningMOBMobile11 hr
Oct 8, 10:20 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile21 hr
Oct 8, 11:09 AM CDTAreal Flood WarningMOBButler, Conecuh, Covington, Escambia6 hr
Oct 8, 12:58 AM CDTTornado WarningMOBOkaloosa32 min
Oct 8, 1:18 AM CDTTornado WarningMOBOkaloosa27 min
Oct 8, 10:06 AM CDTRiver Flood WarningMOBOkaloosa45 hr
Oct 7, 9:56 PM CDTFlash Flood WarningMOBGeorge, Greene, Perry, Stone6 hr
Oct 8, 1:43 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne64 hr

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.